# SDR AALA201908209005

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 96,954 hours, 15,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: RH MID FA FLASHLIGHT INOPERATIVE. REMOVED AND REPLACE RH MID FLASHLIGHT BATTERY IAW AMM  25-64-00 OPS CHECK GOOD.
